MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035422040
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is not available.
 
Event or Problem Description
During the coil embolization, the physician experienced resistance while advancing the 4th coil so he pulled back the coil delivery wire but the 4th coil had stuck and tangled with the 3rd coil (subject coil).The physician suspect that the 3rd coil may have been detached and remained in the microcatheter.It was reported that the detached coil was removed along with the 4th coil without clinical consequences to the patient.
 
Additional Manufacturer Narrative
The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.Analysis of the device confirmed that the coil was detached from the delivery wire and the coil was found to be kinked.Functional testing was not performed due to the damage noted to the returned device.Information available indicated that the device was confirmed to be in good condition prior to use.It is most likely that anatomical factors encountered during the procedure contributed to the reported detachment of the coil resulting in the reported and observed defects.Therefore, an assignable cause of operational context was assigned to this investigation.
 
Event or Problem Description

Brand Name
TARGET 360 ULTRA 2MM X 4CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key6490653
Report Number3008881809-2017-00111
Device Sequence Number556043
Product Code HCG
UDI-Device Identifier04546540675842
UDI-Public(01)04546540675842(17)181031(10)18629751
Combination Product (Y/N)N
Initial Reporter CountrySG
PMA/510(K) Number
K102672
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model NumberM0035422040
Device Catalogue NumberM0035422040
Device Lot Number18629751
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2017
Initial Date Received by Manufacturer 03/16/2017
Supplement Date Received by Manufacturer06/27/2017
Initial Report FDA Received Date04/13/2017
Supplement Report FDA Received Date07/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR